# SDR P5CA9600672

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT RIGHT WING BOOST PUMP CUTOUT WBL 383.  CORROSION REMOVED PER BOEING SRM 51-10-01, WITHIN LIMITS PER 57-30-03, REPROTECTED PER 51-10-02.
